# SDR SWAA2021122245814

- Difficulty date: November 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA L/H GALLEY FLOOR SUPPORT WEB 2EA FASTENER HOLES ELONGATED AND MISSING NUT PLATES  LBL 45 BETWEEN BS 986.5 AND 1016.  REMOVED AFT WET AREA L/H FLOOR WEB AT STA 986.5 BETWEEN LBL 45 AND STA 986.5 IAW B 737-7 SRM 51-40-02-0G-01 LOCATED AND DRILLED NEW AFT WET AREA LT FLOOR SUPPORT WEB AT STA 986.5 IAW SRM 51-40-05-0G-0-A00745.  START TO INSTALL FASTENERS AT AFT CABIN WET AREA LT GALLEY FLOOR SUPPORT WEB IAW SRM -40-05-0G-0-A00745.  COMPLETED INSTALLED GALLEY FLOOR SUPPORT WEB AT MAIN CABIN AFT WET AREA IAW SRM 51-40-05-0G-01, AND 51-40-0G-0-A00745.
